# SDR AALA990046

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1964-1975
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LONGERON 51R BETWEEN STATION 1964 AND 1975.  REMOVED CORROSION ON LONGER 51R PER SRM 51-21-01.  REPLACED STRINGER 651R END CAP PER AARD 51-01-00-05.  TREATED PAINTED AND PRIMED PER SRM 51-21-01 VOL 2.  (M)
